Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A characterization of oscillatory processes and their prediction

Author: V. Mandrekar
Journal: Proc. Amer. Math. Soc. 32 (1972), 280-284
MSC: Primary 60G10; Secondary 60G25
MathSciNet review: 0307310
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The oscillatory stochastic processes recently studied by Priestley are characterized as deformed stationary curves in a Hilbert space. This characterization leads to the simple time domain proof of prediction and moving average representation for these stochastic processes in terms of the associated stationary curve.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60G10, 60G25

Retrieve articles in all journals with MSC: 60G10, 60G25

Additional Information

Keywords: Oscillatory stochastic processes, stationary curves in Hilbert space, prediction, moving average representation
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society